Subquadratic REDC

Torbjorn Granlund tege at
Tue Jun 28 00:38:32 CEST 2005

"Huseyin Hisil" <huseyinhisil at> writes:

  GMP Development Projects 'page' gives
  a reference to Thom Mulders's studies related to subquadratic REDC.  Does
  any one know the complete name of his publishment? I googled the net but
  couldn't find anything. Help is needed.
Paul Zimmmermann gave me this pointer:

  author =       {T. Mulders},
  title =        {On short Multiplications and Divisions},
  journal = "AAECC",
  year = 2000,
  volume = 11,
  number = 1,
  pages = "69--88"


More information about the gmp-discuss mailing list